MAUDE Adverse Event Report: MEDIVATORS INC. ADVANTAGE PLUS ENDOSCOPE REPROCESSING SYSTEM

MEDIVATORS INC. ADVANTAGE PLUS ENDOSCOPE REPROCESSING SYSTEM
Model Number 1-2-510.003
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Headache (1880)
Date of Event 12/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event.The advantage plus endoscope reprocessing system was inspected and no issues were noted with the function or operation; no leaks were identified.The device was returned to service.User facility personnel were unable to provide additional details regarding the rapicide leak.No additional issues were reported.
 
Event or Problem Description
The user facility reported that employees experienced headaches from rapicide that leaked.It is unknown if medical treatment was sought or administered.

Brand Name
ADVANTAGE PLUS ENDOSCOPE REPROCESSING SYSTEM
Common Device Name
REPROCESSING SYSTEM
Manufacturer (Section D)
MEDIVATORS INC.
14605 28th ave n
minneapolis MN 55447
Manufacturer (Section G)
MEDIVATORS INC.
14605 28th ave n
minneapolis MN 55447
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key24026023
Report Number2150060-2026-00003
Device Sequence Number13004394
Product Code FEB
UDI-Device Identifier00677964044755
UDI-Public(01)00677964044755(11)161011
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K102996
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1-2-510.003
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Initial Report FDA Received Date01/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/11/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown